Skip to product information
1 of 1

(주)한화제약

Muteran granules 200 mg (acetylcysteine) (bronchitis)

Muteran granules 200 mg (acetylcysteine) (bronchitis)

Regular price $5.00 USD
Regular price Sale price $5.00 USD
Sale Sold out
Shipping calculated at checkout.

1) Efficacy, effect

Acute and chronic bronchitis, bronchial asthma, laryngitis, sinusitis, cystic fibrosis

2) Usage and dosage

Acute disease: Adults: once 200 mg 3 times a day Children: 6 to 14 years old 200 mg once a day Chronic disease: Adults: 200 mg once a day 2 times a day Children: 6 to 14 years old 100 mg once 3 times a day Cystic fibrosis: Children: 6 years old or older 200 mg 3 times a day

3) Packing unit

30 capsules/bottle

4) Ingredients and contents

Acetylcysteine ​​200mg

5) Period of use

36 months from the date of manufacture

6) Storage method

Airtight container, room temperature storage (1~30℃)

View full details

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)